A strange recursion operator for a new integrable system of coupled Korteweg-de Vries equations


Creative Commons License

Karasu A. , Karasu A. , Sakovich S.

ACTA APPLICANDAE MATHEMATICAE, vol.83, pp.85-94, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83
  • Publication Date: 2004
  • Doi Number: 10.1023/b:acap.0000035590.28726.b3
  • Title of Journal : ACTA APPLICANDAE MATHEMATICAE
  • Page Numbers: pp.85-94

Abstract

A recursion operator is constructed for a new integrable system of coupled Korteweg de Vries equations by the method of gauge-invariant description of zero-curvature representations. This second-order recursion operator is characterized by unusual structure of its nonlocal part.